RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 1(5), Pages 65–84 (Mi msb3184)  

This article is cited in 4 scientific papers (total in 4 papers)

Factorization of matrices depending on a parameter, and elliptic equations in a halfspace

M. A. Shubin


Abstract: In this paper we prove the theorem that every matrix-function on the circle depending on a parameter admits a triangular factorization which is continuous in the parameter. Using this theorem, we manage to construct explicitly a regularizer of the boundary value problem for an elliptic system of pseudo-differential equations in a halfspace.
Figures: 8.
Bibliography: 16 titles.

Full text: PDF file (1887 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:1, 65–84

Bibliographic databases:

UDC: 517.9
MSC: 15A12, 35S15
Received: 04.05.1970

Citation: M. A. Shubin, “Factorization of matrices depending on a parameter, and elliptic equations in a halfspace”, Mat. Sb. (N.S.), 85(127):1(5) (1971), 65–84; Math. USSR-Sb., 14:1 (1971), 65–84

Citation in format AMSBIB
\Bibitem{Shu71}
\by M.~A.~Shubin
\paper Factorization of matrices depending on a~parameter, and elliptic equations in a~halfspace
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 1(5)
\pages 65--84
\mathnet{http://mi.mathnet.ru/msb3184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636346}
\zmath{https://zbmath.org/?q=an:0225.47016}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 1
\pages 65--84
\crossref{https://doi.org/10.1070/SM1971v014n01ABEH002604}


Linking options:
  • http://mi.mathnet.ru/eng/msb3184
  • http://mi.mathnet.ru/eng/msb/v127/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “Wiener-Hopf equations and their applications in probability theory”, J Math Sci, 7:2 (1977), 129  crossref  mathscinet
    2. R. V. Duduchava, “Discrete convolution operators on the quarter plane and their indices”, Math. USSR-Izv., 11:5 (1977), 1072–1084  mathnet  crossref  mathscinet  zmath
    3. E. A. Gorin, “On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development”, Russian Math. Surveys, 33:4 (1978), 193–217  mathnet  crossref  mathscinet  zmath
    4. B. V. Pal'tsev, “Asymptotic behaviour of the spectra of integral convolution operators on a finite interval with homogeneous polar kernels”, Izv. Math., 67:4 (2003), 695–779  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:342
    Full text:213
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020